EconPapers    
Economics at your fingertips  
 

Stability Analysis and Robust H∞ Control of Switched Stochastic Systems with Time‐Varying Delay

Zhengrong Xiang and Guoxin Chen

Journal of Applied Mathematics, 2012, vol. 2012, issue 1

Abstract: The problems of mean‐square exponential stability and robust H∞ control of switched stochastic systems with time‐varying delay are investigated in this paper. Based on the average dwell time method and Gronwall‐Bellman inequality, a new mean‐square exponential stability criterion of such system is derived in terms of linear matrix inequalities (LMIs). Then, H∞ performance is studied and robust H∞ controller is designed. Finally, a numerical example is given to illustrate the effectiveness of the proposed approach.

Date: 2012
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2012/202916

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2012:y:2012:i:1:n:202916

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2012:y:2012:i:1:n:202916